I don't feel like myself
Hi, I'm new to the BCNA Online Network and have spent a little time today reading through some of your posts - just wanted to say thanks as I'm finding the posts useful, in some ways a little scary, but reassuring. I'm 54, I was diagnosed with early stage DCIS in late May this year - one week after starting a new contract job - and then it all just happened so fast. Thankfully I didn't need to have chemo and had radiation treatment about 6 weeks post surgery. During all of this, our family was dealing with dad's declining health (Parkinson's/dementia) and I took on the job of being with mum while working from home, visits to dad in hospital all while arranging a place for him in an aged care facility - I was desperate to get it all done before radiation treatment started. Yep I had a bit going on. I've been taking anastrozole for almost 3 weeks and the anxiety and low moods are really affecting me (hot flushes and night sweats aren't fun either but I can manage them). I'm also very emotional - just typing this makes me teary. I think my current role was a trigger for my anxiety and mood. I've lost confidence in my ability to perform the role, I feel like I'm letting my team down and myself - I feel silly for feeling this way. I'm currently off work because I had a meltdown (at work) and during this time off, I've been realising that roles with high stress/responsibility are not for me right now. My employer has been fantastic - very supportive and understanding. I'm pretty active and have a good diet and keep these practices going, even though some days are a struggle - it's one thing that's helping. I'm also seeing my GP this week to talk about all of this and about the medication - I feel like there is a lot more information I should know. But I'm not keen on treating these symptoms with anti-anxiety or anti-depressants. I'm interested to know if anyone has a recommendation for a naturopath that has experience in treating women dealing with the effects of hormone blockers. Thanks for "listening" - just sharing this has helped.
Hey! You will be signed out in 60 seconds due to inactivity. Click here to continue using the site.